# SDR SWIA200515075

- Difficulty date: May 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 10,263 hours, 7,960 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Sticking
- Location: Trim System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S TRIM SWITCH IS STICKING.  REPLACED F/O'S TRIM SWITCH IAW MM 27-41-05.
